# SDR 08FDEA02819

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5361031839301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ALONG FRAME 12A RIGHT IS CRACKED ON FWD SIDE APPROX 6 INCHES BELOW THE FLOOR.  REMOVED ANGLE IN REF TO A300-600F SRM 51-40-21; PARA 6.  RECEIVED A NEW ANGLE, PO 624972.1.  LOCATED AND DRILLED IN REF TO A300-600F SRM 51-40-21; PARA 6.  INSTALLED IN REF TO AIRBUS DWG A5361037801.
